# SDR ALG2005F00085

- Difficulty date: October 25, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N597AL
- Make and model: Bell 407
- Aircraft serial: 53091
- Engine: Allsn 250C47B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Part serial: 0146
- Condition: Failed
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, TORQUE INDICATOR FAILED.  RETURNED TO DEPARTURE AND NOTIFIED MAINTENANCE.  REMOVED AND REPLACED TORQUE INDICATOR WITH SERVICEABLE UNIT IAW MM.  (K)
